# SDR 2025FA0000591

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: General aviation
- Aircraft: N632CB
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166066
- Aircraft time: 6,795 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED KSHR AT APPROXIMATELY 0812 ENROUTE KBIL. ON APPROACH INTO KBIL, LANDING GEAR WAS SELECTED DOWN BUT FAILED TO FULLY EXTEND. THE PILOT FOLLOWED EMERGENCY LANDING GEAR EXTENSION PROCEDURES AND GOT ALL THREE LANDING GEAR DOWN AND LOCKED. THE AIRCRAFT LANDED WITHOUT INCIDENT AT 0910. MAINTENANCE FOUND HYDRAULIC RESERVOIR FLUID LOW AND RIGHT ENGINE HYDRAULIC PUMP FILTER LEAKING. MAINTENANCE SERVICED RESERVOIR, REMOVED RIGHT FILTER AND INSPECTED. REINSTALLED RIGHT FILTER WITH NEW O-RING AND CYCLED LANDING GEAR SEVERAL TIMES ON JACKS WITH NO DEFECTS/LEAKS NOTED. MAINTENANCE RAN ENGINES WITH NO LEAKS NOTED.
